# SDR CA140908018

- Difficulty date: September 8, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Raythn 400ARAYTHEON
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 45A330639
- Condition: Damaged
- Location: Fuselage
- Part time: 7,241 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) SKIN BELOW CABIN DOOR DAMAGED DUE TO REPEATED CONTACT OF STEP SUPPORT ASSY DURING STEP DEPLOYMENT.  STEP SUPPORT LINKAGE DOES NOT FULLY EXTEND DURING STEP DEPLOYMENT UNLESS MANUALLY ASSISTED.  THIS CAUSES STEP SUPPORT FOOT TO CONTACT FUSELAGE SKIN RATHER THAN PROVIDED STRIKE PLATES.  BLEND REPAIR FOLLOWED BY EDDY CURRENT INSPECTION COMPLETED IAW EO WITH 8110-3.  THIS IS THE THIRD ACFT WE HAVE SEEN WITH THIS DAMAGE.
